![]() |
Volumn 420, Issue 2-3, 2007, Pages 711-725
|
A tensor product matrix approximation problem in quantum physics
|
Author keywords
Convex sets; Density matrix; Entanglement; Matrix approximation; Positive semidefinite; Tensor product
|
Indexed keywords
ALGORITHMS;
APPROXIMATION THEORY;
COMPUTATION THEORY;
MATRIX ALGEBRA;
OPTIMIZATION;
QUANTUM THEORY;
CONVEX SETS;
DENSITY MATRICES;
ENTANGLEMENT;
MATRIX APPROXIMATION;
POSITIVE SEMIDEFINITE;
TENSOR PRODUCTS;
TENSORS;
|
EID: 33751020575
PISSN: 00243795
EISSN: None
Source Type: Journal
DOI: 10.1016/j.laa.2006.08.026 Document Type: Article |
Times cited : (91)
|
References (15)
|